Numerical Solution of System of Fractional Delay Differential Equations Using Polynomial Spline Functions  

Numerical Solution of System of Fractional Delay Differential Equations Using Polynomial Spline Functions

在线阅读下载全文

作  者:Mahmoud N. Sherif Mahmoud N. Sherif(Mathematics Department, Faculty of Science and Education, Taif University, Al-Khurmah Branch, Taif, Saudi Arabia;Mathematics Department, Faculty of Science, Menoufia University, Shebeen ElKoom, Egypt)

机构地区:[1]Mathematics Department, Faculty of Science and Education, Taif University, Al-Khurmah Branch, Taif, Saudi Arabia [2]Mathematics Department, Faculty of Science, Menoufia University, Shebeen ElKoom, Egypt

出  处:《Applied Mathematics》2016年第6期518-526,共9页应用数学(英文)

摘  要:The aim of this paper is to approximate the solution of system of fractional delay differential equations. Our technique relies on the use of suitable spline functions of polynomial form. We introduce the description of the proposed approximation method. The error analysis and stability of the method are theoretically investigated. Numerical example is given to illustrate the applicability, accuracy and stability of the proposed method.The aim of this paper is to approximate the solution of system of fractional delay differential equations. Our technique relies on the use of suitable spline functions of polynomial form. We introduce the description of the proposed approximation method. The error analysis and stability of the method are theoretically investigated. Numerical example is given to illustrate the applicability, accuracy and stability of the proposed method.

关 键 词:Fractional Differential Equation Spline Functions Taylor Expansion STABILITY 

分 类 号:O17[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象